# SDR AALA202312181323

- Difficulty date: December 5, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM BS 500A TO BS 500C AT LBL 21. REPLACED TRANSITION PANEL PER AARD 51-00-05 AND DWG 143A7500.
